# SDR QXEA2014073100642

- Difficulty date: August 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 13,304 hours, 14,375 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Dampner
- Part time: 11,662 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS, WHEN TURNING RIGHT REQUIRES STRAINED PRESSURE AND SOME RESISTANCE SPEEDS ABOVE 200 KTS VERY NOTICEABLE.  AILERON CABLE RUN INSPECTION, TENSION, AND RIGGING.  FUNCTIONAL TEST OF ROLL SPOILERS AND TIGHTENING OF LEAKING B-NUT ON THE RT OTBD SPOILER.  TEST FLIGHT FAILED.  YAW DAMPER NOT CENTERED AND YAW DAMPER  DISENGAGED MESSAGE DURING FLIGHT, DID NOT RESET.   REPLACED YAW DAMPER ACTUATOR IAW AMM 22-11-00-710-801, AND ALSO ROLL SERVO MOTOR. RETURNED TO SERVICE.
